Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A General Korteweg-de Vries-Burgers Equation: Novel Ideas and Novel Results

Year:    2025

Author:    Linghai Zhang

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 334–382

Abstract

We consider the Cauchy problem for a general Korteweg-de Vries-Burgers equation and the Cauchy problem for the corresponding linear equation. We will couple together a few novel ideas, several existing ideas and existing results and use rigorous mathematical analysis to accomplish several very important and very interesting results for these Cauchy problems.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2025.334

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 334–382

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    49

Keywords:    General Korteweg-de Vries-Burgers equation global smooth solution existence and uniqueness sharp rate decay estimates exact limits optimal decay estimates.

Author Details

Linghai Zhang Email